Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Raynaud’s Phenomenon of the Nipple Associated with Labetalol Use.


  • Please log in to reply
No replies to this topic

#1 Joelf

Joelf

    Star Ruby Member

  • ISN Root Admin
  • PipPipPipPipPipPipPipPipPipPipPipPipPip
  • 4,610 posts
  • Location:West Sussex

Posted 13 February 2013 - 11:43 PM

Raynaud’s Phenomenon of the Nipple Associated with Labetalol Use.

 

Precipitants for Raynaud’s phenomenon of the nipple are known to be cold temperatures, caffeine, and emotional stress. J Hum Lact February 2013 vol. 29 no. 1 17-19. (Also see: Raynaud's)

 

This item was posted in the ISN Newsroom. Please check the newsroom daily for updates on scleroderma and other related articles.


Jo Frowde
ISN Assistant Webmaster

SD World Webmaster
ISN Sclero Forums Manager
ISN News Manager

ISN Hotline Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)